# SDR SWIA2020091152458

- Difficulty date: August 23, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 12-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD WET AREA ON LEFT MOST INBOARD SEAT TRACK SEGMENT FRAME 12 TO FRAME 20/21 IN THE FOLLOWING 2 LOCATIONS: BETWEEN FR 19 AND 20; AND FR 20, AS MARKED.  C-CHECK RO 9/8/2020.  REMOVED AND REPLACED FWD WET AREA LT INBOARD SEAT TRACK FR 12 TO FR 20/21.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM.
